Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Taking Prozac for anxiety. Pale stools. Have IBS, gurgling stomach. Do I need to see a doctor?

Hello i am a 23 year old healthy male a couple of nights ago i went out for my birthday and became intoxicated. i rarely drink due to the fact that i have anxiety which i take prozac for. the next morning and that whole next day i was going to the bathroom clay like stools very pale almost a white color but best described as clay i went to a local centra care and saw a doctor about the situation in which he stated that i might have just shocked my liver and suggested going to a gastroenterologist of course the day after that my sttols are normal color again and everything is back to normal. i do have a sensitive stomach ibs and alot of gurguling all the time so thats what i mean by normal my question is.. do i still need to see a stomach doctor and if not is it safe for me to ever drink again ? id like to be able to be a normal person and engage in these activity s without worrying about the lack of bile in my stomach atfer the intake of alcohol. is it really possible that can occur by just shocking my liver or is it something i should worry about ??? thank you so much for your help
Asked On : Sat, 26 Jan 2013
Answers:  1 Views:  155
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Gastroenterologist 's  Response
Hi,to be
I reda carefully all your concerns and I am sorry for ypur sitaution.
It dosen't seem that your situation is from liver damage. If It were from liver damage you would be with jaundice.
But is true that alcohol can cause gastritis and agravate IBS and that is the cause you are feeling stomach pain ( sensitive stomach) .
If Your symptoms persist please consult gastroenetrologist .
All the best
Answered: Fri, 22 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor